| Model Number |
10104-006 |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Details of the resolution are unknown at this time, and advanced sterilization products will continue to follow-up for the issue resolution.The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Event or Problem Description
A distributor reported an event of a ¿smoke¿ or haze emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.This event is being reported as a malfunction report subsequent to a serious injury.
Additional Manufacturer Narrative
A field service engineer was dispatched to assess the sterrad® 100nx unit.The oil mist filter was adjusted to resolve the smoke/haze issue.Unit meets specifications and was returned to service.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/haze issue, and system risk analysis (sra).Trending analysis of the smoke/haze issue for the sterrad® 100nx unit was reviewed for the prior six months from the event date and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced in resolving this issue; therefore, no parts were available for further analysis.The assignable cause of the smoke/haze is likely due to the oil mist filter.The field service engineer adjusted the part and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).